Show ratings & reviews for

2.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

This medication has not helped me at all. In fact my eyes feel worse than ever. I have had blurred vision, headache and especially sharp pains in my temples since I started using this. I will be going back to my opthamologist soon and I have stopped using this medication as I am only feeling worse than when I started using it.

Shared reviews and ratings

Loro7 | 45-54 | Female | On medication for less than 1 month | Patient
1/10/2013
Condition: Dotted Lesions or Damage on Cornea of Eye
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

This medication has not helped me at all. In fact my eyes feel worse than ever. I have had blurred vision, headache and especially sharp pains in my temples since I started using this. I will be going back to my opthamologist soon and I have stopped using this medication as I am only feeling worse than when I started using it.

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Male | On medication for 1 to 6 months | Patient
3/16/2010
Condition: Osteoporosis
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

this treatment is awsome. I love drugs.

Report this postFill 3Created with Sketch.
Sylvia | 45-54 | Female | On medication for less than 1 month | Patient
2/13/2008
Condition: Inflammation of the Eye
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I've noticed that when I add a drop of FO into my conjunctivitus eye, a short while later (not immediately) I experience what I would best describe as a low grade pulsing pain near my temple. Is this the steroid medication fighting the inflammation? Should I be very concerned? Please help.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More